International Journal of Modern Nonlinear Theory and Application

Vol.3 No.4(2014), Paper ID 49978, 10 pages

DOI:10.4236/ijmnta.2014.34018

 

Global Attractor and Dimension Estimation for a 2D Generalized Anisotropy Kuramoto-Sivashinsky Equation

 

Meixia Wang, Cuicui Tian, Guoguang Lin

 

Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China

 

Copyright © 2014 Meixia Wang, Cuicui Tian, Guoguang Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, M. , Tian, C. and Lin, G. (2014) Global Attractor and Dimension Estimation for a 2D Generalized Anisotropy Kuramoto-Sivashinsky Equation. International Journal of Modern Nonlinear Theory and Application, 3, 163-172. doi: 10.4236/ijmnta.2014.34018.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.